Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Degree of approximation by polynomials to continuous functions


Author: W. E. Sewell
Journal: Bull. Amer. Math. Soc. 41 (1935), 111-117
This work is cited by: Bull. Amer. Math. Soc., Volume 45, Number 2 (1939), 187--189
MathSciNet review: 1563032
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1935-06029-X